# SDR FDEA201008062852

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE OTBD SIDE, A CONNECTOR BACK SHELL IS CHAFING THE STRUCTURE AT 1:00 O'CLOCK POSITION.  REPAIRED CHAFED AREA IAW EM 72-23-01, REPAIR 001.  RESTORED AREA IAW EM 72-23-01, REPAIR 001.
